# SDR AALA202111224383

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737*
- Aircraft serial: 29555
- Aircraft time: 33,287 hours, 13,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 658420921
- Part serial: D03130
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON LANDING SPEED BRAKE DID NOT AUTOMATICALLY DEPLOY. REPLACED AUTO SPEED BRAKE CONTROL ACCESSORY MODULE PER AMM 27-62-35.
